Kyoto Journal of Mathematics

Trudinger’s inequality and continuity for Riesz potential of functions in Orlicz spaces of two variable exponents over nondoubling measure spaces

Sachihiro Kanemori, Takao Ohno, and Tetsu Shimomura

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this article, we consider Trudinger’s inequality and continuity for Riesz potentials of functions in Orlicz spaces of two variable exponents near Sobolev’s exponent over nondoubling metric measure spaces.

Article information

Source
Kyoto J. Math., Volume 57, Number 1 (2017), 79-96.

Dates
Received: 6 October 2015
Revised: 7 December 2015
Accepted: 11 December 2015
First available in Project Euclid: 11 March 2017

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1489201231

Digital Object Identifier
doi:10.1215/21562261-3759522

Mathematical Reviews number (MathSciNet)
MR3621780

Zentralblatt MATH identifier
1372.46026

Subjects
Primary: 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems
Secondary: 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)

Keywords
Trudinger’s inequality variable exponent continuity metric measure space nondoubling measure

Citation

Kanemori, Sachihiro; Ohno, Takao; Shimomura, Tetsu. Trudinger’s inequality and continuity for Riesz potential of functions in Orlicz spaces of two variable exponents over nondoubling measure spaces. Kyoto J. Math. 57 (2017), no. 1, 79--96. doi:10.1215/21562261-3759522. https://projecteuclid.org/euclid.kjm/1489201231


Export citation

References

  • [1] D. R. Adams and L. I. Hedberg, Function Spaces and Potential Theory, Grundlehren Math. Wiss. 314, Springer, Berlin, 1996.
  • [2] R. A. Adams, Sobolev Spaces, Pure Appl. Math. 65, Academic Press, New York, 1975.
  • [3] A. Alberico and A. Cianchi, Differentiability properties of Orlicz-Sobolev functions, Ark. Mat. 43 (2005), 1–28.
  • [4] A. Björn and J. Björn, Nonlinear Potential Theory on Metric Spaces, EMS Tracts Math. 17, Eur. Math. Soc., Zürich, 2011.
  • [5] H. Brézis and S. Wainger, A note on limiting cases of Sobolev embeddings and convolution inequalities, Comm. Partial Differential Equations 5 (1980), 773–789.
  • [6] D. Cruz-Uribe and A. Fiorenza, $L\log L$ results for the maximal operator in variable $L^{p}$ spaces, Trans. Amer. Math. Soc. 361 (2009), no. 5, 2631–2647.
  • [7] D. Cruz-Uribe and A. Fiorenza, Variable Lebesgue Spaces: Foundations and Harmonic Analysis, Appl. Numer. Harmon. Anal., Birkhäuser/Springer, Heidelberg, 2013.
  • [8] L. Diening, P. Harjulehto, P. Hästö, and M. Růžička, Lebesgue and Sobolev Spaces with Variable Exponents, Lecture Notes in Math. 2017, Springer, Heidelberg, 2011.
  • [9] D. E. Edmunds, P. Gurka, and B. Opic, Double exponential integrability, Bessel potentials and embedding theorems, Studia Math. 115 (1995), 151–181.
  • [10] D. E. Edmunds and R. Hurri-Syrjänen, Sobolev inequalities of exponential type, Israel. J. Math. 123 (2001), 61–92.
  • [11] D. E. Edmunds and M. Krbec, Two limiting cases of Sobolev imbeddings, Houston J. Math. 21 (1995), 119–128.
  • [12] T. Futamura and Y. Mizuta, Continuity properties of Riesz potentials for functions in $L^{p(\cdot)}$ of variable exponent, Math. Inequal. Appl. 8 (2005), 619–631.
  • [13] T. Futamura, Y. Mizuta, and T. Shimomura, Sobolev embeddings for variable exponent Riesz potentials on metric spaces, Ann. Acad. Sci. Fenn. Math. 31 (2006), 495–522.
  • [14] T. Futamura, Y. Mizuta, and T. Shimomura, Integrability of maximal functions and Riesz potentials in Orlicz spaces of variable exponent, J. Math. Anal. Appl. 366 (2010), 391–417.
  • [15] P. Hajłasz and P. Koskela, Sobolev Met Poincaré, Mem. Amer. Math. Soc. 145 (2000), no. 688.
  • [16] P. Harjulehto and P. Hästö, Sobolev inequalities with variable exponent attaining the values $1$ and $n$, Publ. Mat. 52 (2008), 347–363.
  • [17] P. Hästö, Y. Mizuta, T. Ohno, and T. Shimomura, Sobolev inequalities for Orlicz spaces of two variable exponents, Glasg. Math. J. 52 (2010), 227–240.
  • [18] L. I. Hedberg, On certain convolution inequalities, Proc. Amer. Math. Soc. 36 (1972), 505–510.
  • [19] S. Kanemori, T. Ohno, and T. Shimomura, Exponential integrability for logarithmic potentials of functions in generalized Lebesgue spaces $L(\log L)^{q(\cdot)}$ over non-doubling measure spaces, Taiwanese J. Math. 19 (2015), 1795–1803.
  • [20] Y. Mizuta, Continuity properties of Riesz potentials and boundary limits of Beppo Levi functions, Math. Scand. 63 (1988), 238–260.
  • [21] Y. Mizuta, Potential Theory in Euclidean Spaces, GAKUTO Internat. Ser. Math. Sci. Appl. 6, Gakkōtosho, Tokyo, 1996.
  • [22] Y. Mizuta, T. Ohno, and T. Shimomura, Sobolev’s inequalities and vanishing integrability for Riesz potentials of functions in the generalized Lebesgue space $L^{p(\cdot)}(\log L)^{q(\cdot)}$, J. Math. Anal. Appl. 345 (2008), 70–85.
  • [23] Y. Mizuta, T. Ohno, and T. Shimomura, Sobolev embeddings for Riesz potential spaces of variable exponents near $1$ and Sobolev’s exponent, Bull. Sci. Math. 134 (2010), 12–36.
  • [24] Y. Mizuta and T. Shimomura, Exponential integrability for Riesz potentials of functions in Orlicz classes, Hiroshima Math. J. 28 (1998), 355–371.
  • [25] Y. Mizuta and T. Shimomura, Differentiability and Hölder continuity of Riesz potentials of Orlicz functions, Analysis (Munich) 20 (2000), 201–223.
  • [26] Y. Mizuta and T. Shimomura, Continuity and differentiability for weighted Sobolev spaces, Proc. Amer. Math. Soc. 130 (2002), 2985–2994.
  • [27] Y. Mizuta and T. Shimomura, Continuity properties of Riesz potentials of Orlicz functions, Tohoku Math. J. (2) 61 (2009), 225–240.
  • [28] Y. Mizuta, T. Shimomura, and T. Sobukawa, Sobolev’s inequality for Riesz potentials of functions in non-doubling Morrey spaces, Osaka J. Math. 46 (2009), 255–271.
  • [29] J. Moser, A sharp form of an inequality by N. Trudinger, Indiana Univ. Math. J. 20 (1970/71), 1077–1092.
  • [30] F. Nazarov, S. Treil, and A. Volberg, Weak type estimates and Cotlar inequalities for Calderón-Zygmund operators on nonhomogeneous spaces, Int. Math. Res. Not. IMRN 1998, no. 9, 463–487.
  • [31] T. Ohno and T. Shimomura, Sobolev inequalities for Riesz potentials of functions in $L^{p(\cdot)}$ over nondoubling measure spaces, Bull. Aust. Math. Soc. 93 (2016), 128–136.
  • [32] Y. Sawano, Sharp estimates of the modified Hardy-Littlewood maximal operator on the nonhomogeneous space via covering lemmas, Hokkaido Math. J. 34 (2005), 435–458.
  • [33] Y. Sawano and T. Shimomura, Sobolev embeddings for Riesz potentials of functions in non-doubling Morrey spaces of variable exponents, Collect. Math. 64 (2013), 313–350.
  • [34] Y. Sawano and T. Shimomura, Sobolev’s inequality for Riesz potentials of functions in generalized Morrey spaces with variable exponent attaining the value $1$ over non-doubling measure spaces, J. Inequal. Appl. 2013, no. 12.
  • [35] Y. Sawano and T. Shimomura, Sobolev embeddings for Riesz potentials of functions in Musielak-Orlicz-Morrey spaces over non-doubling measure spaces, Integral Transforms Spec. Funct. 25 (2014), 976–991.
  • [36] J. Serrin, “A remark on Morrey potential” in Control Methods in PDE-Dynamical Systems, Contemp. Math. 426, Amer. Math. Soc., Providence, 2007, 307–315.
  • [37] J.-O. Strömberg, Weak type $L^{1}$ estimates for maximal functions on noncompact symmetric spaces, Ann. of Math. (2) 114 (1981), 115–126.
  • [38] Y. Terasawa, Outer measures and weak type $(1,1)$ estimates of Hardy–Littlewood maximal operators, J. Inequal. Appl. 2006, no. 15063.
  • [39] N. S. Trudinger, On imbeddings into Orlicz spaces and some applications, J. Math. Mech. 17 (1967), 473–483.
  • [40] W. P. Ziemer, Weakly Differentiable Functions: Sobolev Spaces and Functions of Bounded Variation, Grad. Texts in Math. 120, Springer, New York, 1989.